# SDR GTIA2025011638676

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Part number: 601888004901
- Part serial: 031
- Condition: Damaged
- Location: Zone 900
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN G4 GALLEY WORKDECK IS DELAMINATED -REMOVED AND REPLACED G4 GALLEY WORKDECK KIT 263422-50011 IAW REF TR 2533-015 RAF -01 GENERATED 3292706-02
